# SDR CALA2024051001426

- Difficulty date: April 22, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 13,862 hours, 4,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5911103
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LHS INNER CHORD AT STA 500D + 10" UNDER FLOOR PANEL 231MF. (REF: AAR NR 100006895)
